# SDR AALA201604259003

- Difficulty date: April 24, 2016
- Submitted: April 26, 2016
- Operation: Air carrier
- Aircraft: N651AW
- Make and model: Airbus A320-232
- Aircraft serial: 866
- Aircraft time: 64,234 hours, 23,613 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire Harness
- Condition: Chafed
- Location: Rt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MX.  CHAFING ON FIRE DETECTION ELEC WIRING 2621-0001 FROM CONNECTOR 5WE2 TO CONNECTOR 474VC ON RT PYLON.  REPLACED ELEC WIRE IAW ESPM 20-48-24 AWM 26-21-03 & PERFORMED OPERATIONAL TEST IS OK IAW AMM 26-12-00-001-A.
